Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/85482
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDowd, P.en
dc.date.issued1982en
dc.identifier.citationMathematical Geology, 1982; 14(5):475-499en
dc.identifier.issn0882-8121en
dc.identifier.issn1573-8868en
dc.identifier.urihttp://hdl.handle.net/2440/85482-
dc.descriptionJournal now published as: Mathematical Geosciences by Springeren
dc.description.abstractA theoretical study of the general case of the estimation of regionalized variables with a lognormal distribution is presented. The results of this study are compared to those obtained assuming conservation of lognormality. The numerical significance of the different solutions is illustrated by several simple examples.en
dc.description.statementofresponsibilityP. A. Dowden
dc.language.isoenen
dc.publisherPlenum Publishing Corporationen
dc.rights© 1982 Plenum Publishing Corporationen
dc.titleLognormal kriging - the general caseen
dc.typeJournal articleen
dc.identifier.rmid0030008441en
dc.identifier.doi10.1007/BF01077535en
dc.identifier.pubid100294-
pubs.library.collectionCivil and Environmental Engineering publicationsen
pubs.library.teamDS01en
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidDowd, P. [0000-0002-6743-5119]en
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.